MAUDE Adverse Event Report: BD KIESTRA LAB AUTOMATION BD KIESTRA INOQULA; DEVICE, MICROTITER DILUTING/DISPENSING

BD KIESTRA LAB AUTOMATION BD KIESTRA INOQULA; DEVICE, MICROTITER DILUTING/DISPENSING
Catalog Number 447202
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd kiestra inoqula did not dispense sample on plates resulting in no growth.There was no health impact or consequences reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6 investigation summary this statement is to summarize the investigation of a complaint involving the bd kiestra inoqula.According to the information provided, the issue was reported that there were plates found with no growth.During the investigation, it was reported that after previous occurrences, a camera was installed to monitor the situation.After the camera was installed, the customer reported again an occurrence of the issue.The issue was escalated to the system support specialist (sss) and research and development (r&d) for further investigation.The photos of the negative plates were retrieved, were reviewed by r&d, and showed that the beads went through the plate.Despite the issue reoccurring, the customer transitioned from the old zeus to the zeus ii system and the issue did not reoccur after this change.Following this action, no further issues were encountered.Based on the investigation, this case has been assessed as confirmed for a bd quality issue.Review found no new trends, risks, or hazards were identified because of this complaint.The issue in this complaint does not require the initiation of a corrective and preventative action (capa).A design history record (dhr) review is not required for this complaint.The complaint was evaluated via other elements of the investigation.Bd quality will continue to closely monitor for trends associated with this issue.

Brand Name
BD KIESTRA INOQULA
Common Device Name
DEVICE, MICROTITER DILUTING/DISPENSING
Manufacturer (Section D)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten KY
Manufacturer (Section G)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten KY
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18722776
Report Number3010141591-2024-00002
Device Sequence Number6310632
Product Code JTC
UDI-Device Identifier00382904472023
UDI-Public(01)00382904472023
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number447202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer05/24/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown